# SDR F3LA2010043000394

- Difficulty date: April 18, 2010
- Submitted: May 1, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: D57449206202
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF C4/SI CHECK NON-ROUTINE N0215. LT WING L/E TAI DUCT CUT OUT UPPER SURFACE OTBD PANEL ATTACH ANGLE HAS A 1.5 INCH CRACK.  R & R BRACKET.
